MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT DR RF PACEMAKER; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT DR RF PACEMAKER; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2210
Medical Device Problem Codes Loose or Intermittent Connection (1371); Failure to Disconnect (2541); Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for a routine generator change out procedure.During the procedure, the pacemaker's atrial set screw could not be engaged with the wrench.Some sort of hard build up was noted on the set screw slot.The atrial lead could not be separated so it was cut and capped.The device and lead were then successfully replaced.There were no patient consequences.
 
Additional Manufacturer Narrative
The reported event of cannot untighten the a-setscrew to remove the lead was confirmed.The device was returned for analysis.Analysis revealed that calcified blood was filling the a-setscrew inset, preventing the wrench from engaging it.Wrenches cannot penetrate calcified blood so the wrench can only be partially inserted into the setscrew inset.In lab testing the calcified blood was removed from the setscrew inset.The blood came through a hole punched out through the septum by the user of the torque wrench at time of implant.This is consistent with procedural damage, no other anomalies were found.
 
Additional Manufacturer Narrative
Correction: section b5 - "(b)(6) 2025" should have been included in the initial b5.Section e1 - (b)(6).Section h6 - investigation conclusions should have been "unintended use error caused or contributed to event" instead of "no problem detected".
 
Event or Problem Description
It was reported that the patient presented for a routine generator change out procedure.During the procedure, the pacemaker's atrial set screw could not be engaged with the wrench.Some sort of hard build up was noted on the set screw slot.The atrial lead could not be separated so it was cut and capped on (b)(6) 2025.The device and lead were then successfully replaced.There were no patient consequences.

Brand Name
ACCENT DR RF PACEMAKER
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23779738
Report Number2017865-2025-1007008
Device Sequence Number9992960
Product Code NVZ
UDI-Device Identifier05414734503617
UDI-Public(01)05414734503617(10)3553771(17)130531
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2013
Device Model NumberPM2210
Device Lot Number3553771
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer02/21/2026
04/01/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date02/27/2026
04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRILACTIVE
Patient Age53 YR
Patient SexMale